# SDR MALA110161

- Difficulty date: July 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 9,619 hours, 6,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK STRIP BY GALLEY NOT SECURE.  REPLACED WITH NEW STRIP MATERIAL.
